Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

$ k$-parameter semigroups of measure-preserving transformations


Author: Norberto Angel Fava
Journal: Trans. Amer. Math. Soc. 177 (1973), 345-352
MSC: Primary 28A65
DOI: https://doi.org/10.1090/S0002-9947-1973-0318448-0
MathSciNet review: 0318448
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An individual ergodic theorem is proved for semigroups of measure-preserving transformations depending on k real parameters, which generalizes N. Wiener's ergodic theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A65

Retrieve articles in all journals with MSC: 28A65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1973-0318448-0
Keywords: Measure-preserving transformations, maximal ergodic operator, weak type, one-parameter family of regions, pointwise ergodic theorem
Article copyright: © Copyright 1973 American Mathematical Society